Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Have seborrhea and hair fall. What is causing the thinning of hairs?

User rating for this question
Very Good
Answered by

Practicing since : 2005
Answered : 474 Questions
I have seboreah for years and I have sever hairfall I dont have it in my genes because my parents and grand parents all had hair. I want to know the cause of thiing hair is it beacuse of seboreah or it it MPB.
Posted Mon, 6 Aug 2012 in Skin Hair and Nails
Answered by Dr. Pravin Banodkar 1 hour later
I would be pleased to answer your question.

Common causes of hairfall are low hemoglobin , nutritional deficiencies , male pattern baldness , long term scalp problems like scalp dermatitis .
External Hair treatments.
Thanks and Take care
Above answer was peer-reviewed by
Follow-up: Have seborrhea and hair fall. What is causing the thinning of hairs? 4 minutes later
Thankyou doctor..

I want to know whether the hairfall is due to MPB or scalp dermatitis...
what are the symptoms for scalp dermatitis...

I have thinning all over scalp
Answered by Dr. Pravin Banodkar 4 minutes later
Thanks for the reply .

Scalp Dermatitis can cause itching , irritation , red scaling over the scalp .
You hair fall might be due to seborrheic dermatitis . If you do not have any family history of hair fall , MPB may not be likely if the pattern is general thinning.
MPB starts characteristically with hair frontal thinning and then procedes backwards.
Thanks and takecare
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor